# SDR CA131125010

- Difficulty date: November 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,920 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 38 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TROUBLESHOOTING A LOW OIL PRESSURE INDICATION, MAINTENANCE FOUND THE OIL PRESSURE GAGE TO BE READING 10-15 PSI LOWER THAN A CALIBRATED TEST GAGE. A NEW GAGE WAS INSTALLED AND THE CALIBRATION CHECKED OK.
